# SDR SWAA2012070205504

- Difficulty date: June 17, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 43,543 hours, 25,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A8101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 1006, STR 14R.  REMOVED AND REPLACED CLIP IAW BOEING DWG & SRM.
